Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA5-0018-0003

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

A remark on quasiaffine functions

Autorzy Lewicki, M. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We consider the functional inequality (*) min{f(x), f(y)} is less than or equal to f (rx + (1 - r)y) is less than or equal to max{f(x), f(y)}, where f is a real valued function on a linear space X and r is an element of (0, 1) is fixed. The purpose of the present paper is to investigate connections between functions satisfying inequality (*) and solutions of (*) with r = 1/2. As a conclusions we get, that under some regularity assumptions, function f is of the form f = g o alpha, where alpha : X approaches R is an additive and g : R approaches R is monotone.
Słowa kluczowe
PL funkcje quasiafiniczne   równania funkcyjne   nierówności  
EN quasiaffine functions   functional equations   inequalities  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 4
Strony 743--750
Opis fizyczny Bibliogr. 3 poz.
Twórcy
autor Lewicki, M.
  • Institute of Mathematics Silesian University ul. Bankowa 14, 40-007 Katowice, Poland, m_lewicki@wp.pl
Bibliografia
[1] M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities, PWN, Warsaw 1985.
[2] S. Marcus, Sur une classe de fonctions définies par des inégalités introduite par M. Á. Császár, Acta Sci. Math. Szeged 19 (1958), 192–218.
[3] K. Nikodem and Zs. Páles, A characterization of midpoint-quasiaffine functions, Publ. Math. Debrecen, 52/3–4(1998), 575–595.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA5-0018-0003
Identyfikatory